# SDR GLBA20110912F

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 30,884 hours, 38,737 cycles
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Solenoid
- Condition: Dirty
- Location: Propeller
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LEFT PROPELLER WENT INTO GROUND IDLE DURING LANDING FLARE, RESULTING IN A STONG YAW TO THE LEFT.   MX CLEANED THE NR 1 LOW PITCH SOLENOID, OPS CK GOOD.
